# SDR DLM90071025

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,168 hours, 17,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3965821
- Part serial: 127
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT PACK COULD NOT PRESSURIZE A/C BECAUSE TO FLOW CONTROL VALVE WAS INOP AND WOULD NOT OPEN BEYOND 1/4 OF A INCH.
